MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 770155
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.Udi # was not provided and is unknown at this time.
 
Event or Problem Description
Complainant reported that the vent does not oscillate.Complainant did not indicate any adverse effect to the patient.
 
Additional Manufacturer Narrative
A zoll field service engineer (fse) went to the customer site to evaluate the device.During evaluation, the fse was unable to confirm or duplicate the customer's reported issue.The device was run for 1.5 hours with no issues found.Performance check and patient circuit calibration were performed and the unit passed.The vent is operational and meets oem specifications.

Brand Name
3100B HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr
palm springs, CA 92262
MDR Report Key23380235
Report Number3013421741-2025-01763
Device Sequence Number9091267
Product Code LSZ
UDI-Device Identifier10190752158627
UDI-Public(01)10190752158627
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number770155
Device Catalogue Number770155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown